# SDR DL777060824

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 30,748 hours, 5,129 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 7,830 hours, 3,298 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part serial: P1276
- Condition: Odor
- Location: Apu
- Part time: 7,830 hours, 3,298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN RUNNING PACKS ON APU AIR AFT CREW SMOKE DETS ACTIVATED AND SOUR ODOR IN THE CABIN.  RPLCD APU IAW MM MCO/PLAC ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
